zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new algorithm for calculating Adomian polynomials for nonlinear operators. (English) Zbl 1023.65108
Summary: A reliable technique for calculating Adomian polynomials for nonlinear operators will be developed. The new algorithm offers a promising approach for calculating Adomian polynomials for all forms of nonlinearity. The algorithm will be illustrated by studying suitable forms of nonlinearity. A nonlinear evolution model will be investigated.

MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
35K90Abstract parabolic equations
WorldCat.org
Full Text: DOI
References:
[1] E.L. Allgower, On a discretization of y”+{$\lambda$}yk=0, in: J.J.H. Miller (Ed.), Topics in Numerical Analysis, vol. II, Academic Press, New York, 1975. · Zbl 0365.65055
[2] Allgower, E. L.; Mccormick, S. F.: Newton’s method with mesh refinements for numerical solution of nonlinear two-point boundary value problems. Numer. math. 29, 237-260 (1978) · Zbl 0352.65048
[3] S. Busenberg, W. Huang, Stability and Hopf bifurcation for a population delay model with diffusion effects, J. Differential Equations 124 (1996) 81--107 · Zbl 0854.35120
[4] Cash, J. R.: On the numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections, part 1: A survey and comparison of some one-step formulae. Comput. math. Appl. 12A, 1029-1048 (1986) · Zbl 0618.65071
[5] Cash, J. R.: On the numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections, part 2: the development and analysis of highly stable deferred correction formulae. SIAM J. Numer. anal. 25, 862-882 (1988) · Zbl 0658.65070
[6] Cash, J. R.; Wright, M. H.: Implementation issues in solving nonlinear equation for two-point boundary value problems. Computing 45, 17-37 (1990) · Zbl 0721.65043
[7] Cash, J. R.; Wright, M. H.: A deferred correction method for nonlinear two-point boundary value problems: implementation and numerical evaluation. SIAM J. Sci. statist. Comput. 12, 971-989 (1991) · Zbl 0727.65070
[8] J.R. Cash, M.H. Wright, The code twpbvp.f under the directory of netlib, available in http://www.netlib.no/netlib/ode/, 1995
[9] P.J. Davis, P. Rabinowitz, Methods of Numerical Integration, Academic Press, Florida, 1984 · Zbl 0537.65020
[10] Descloux, J.; Rappaz, J.: A nonlinear inverse power method with shift. SIAM J. Numer. anal. 20, 1147-1152 (1983) · Zbl 0536.65046
[11] Duvallet, J.: Computation of solutions of two-point boundary value problems by a simplical homotopy algorithm. Lectures in appl. Math. 26, 135-150 (1990) · Zbl 0703.65044
[12] Georg, K.: On the convergence of an inverse iteration method for nonlinear elliptic eigenvalue problems. Numer. math. 32, 69-74 (1979) · Zbl 0431.65065
[13] Jacobs, S. J.: A pseudo spectral method for two-point boundary value problems. J. comput. Phys. 88, 169-182 (1990) · Zbl 0703.65040
[14] Jankowski, T.: On the convergence of multistep methods for nonlinear two-point boundary value problems. Ann. polon. Math. 53, 185-200 (1991) · Zbl 0746.65060
[15] Kalaba, R. E.; Spingarn, K.: Numerical solution of a nonlinear two-point boundary value problem by an imbedding method. Nonlinear anal. TMA 1, 129-133 (1977) · Zbl 0358.65068
[16] Ji Cheng Jin, Numerical solutions to nonlinear two-point boundary value problems with multiple solutions, Natur. Sci. J. Xiangtan Univ. 14 (1992) 1--7 (in Chinese)
[17] J.W.-H. So, Y. Yang, Dirichlet problem for the diffusive Nicholson’s blowflies equation, J. Differential Equations, 150 (1998) 317--348 · Zbl 0923.35195
[18] Watson, L. T.; Scott, L. R.: Solving Galerkin approximations to nonlinear two-point boundary value problems by a globally convergent homotopy method. SIAM J. Sci. statist. Comput. 8, 768-789 (1987) · Zbl 0645.65043
[19] J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer, New York, 1996 · Zbl 0870.35116